# SDR UALA2009072902279

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 47,914 hours, 5,675 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING UPPER SURFACE HAS A CRACKED L/E FIXED PANEL JUST OUTBOARD OF NR 3 ENG PYLON.  CRACK IS 4.25 INCHES LONG BY 1.  CRACK IS 3 INCHES AWAY FROM EDGE, NO DELAMINATION.  TAPED CRACK, TAPE NEEDS TO BE CHECKED EVERY FLIGHT AND REPAIRED BY NEXT A-CK.  PANEL PART NUMBER 65B149363.  INSTALLED TYPICAL WET LAYUP REPAIR.
